Probability Surveys
Home | Current | Past volumes | About | Login | Notify | Contact | Search
 PS Home > Vol. 16 (2019) open journal systems 

Probability Surveys publishes survey articles in theoretical and applied probability. The style of articles may range from reviews of recent research to graduate textbook exposition. Articles may be broad or narrow in scope. The essential requirements are a well specified topic and target audience, together with clear exposition.

Probability Surveys is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

 Size bias for one and all   Abstract | PDF
  Richard Arratia, Larry M. Goldstein and Fred Kochman
 Pages: 1-61

 Necessary and sufficient conditions for limit theorems for quadratic variations of Gaussian sequences   Abstract | PDF
  Lauri Viitasaari
 Pages: 62-98

 Equivalences and counterexamples between several definitions of the uniform large deviations principle   Abstract | PDF
  Michael Salins
 Pages: 99-142

 Metastable Markov chains   Abstract | PDF
  Claudio Landim
 Pages: 143-227

 Poisson approximation   Abstract | PDF
  S. Y. Novak
 Pages: 228-276

 Mathematical models of gene expression   Abstract | PDF
  Philippe S. Robert
 Pages: 277-332

Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787

Open Access Research